# SDR UHLA201606100341

- Difficulty date: June 10, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N640RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000058
- Aircraft time: 32,850 hours, 20,360 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAVATORY SECTION THAT HAS FLIGHT ATTENDANT SEAT, FWD LAV HALF MOUNT BRACKET CORRODED.  R & R BRACKET IAW AMM 25-00-23, 25-42-02, AND CMM 25-42-03.
